# SDR SCNA20250627234

- Difficulty date: June 27, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 54,992 hours, 26,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LO CHECK, FOUND L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT REF AMM 33-51-04.
